Volume 6, issue 2 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Commensurability and separability of quasiconvex subgroups

Frédéric Haglund

Algebraic & Geometric Topology 6 (2006) 949–1024
Bibliography
1 I Agol, D D Long, A W Reid, The Bianchi groups are separable on geometrically finite subgroups, Ann. of Math. (2) 153 (2001) 599 MR1836283
2 D Angluin, A Gardiner, Finite common coverings of pairs of regular graphs, J. Combin. Theory Ser. B 30 (1981) 184 MR615312
3 H Bass, R Kulkarni, Uniform tree lattices, J. Amer. Math. Soc. 3 (1990) 843 MR1065928
4 A Borel, Compact Clifford–Klein forms of symmetric spaces, Topology 2 (1963) 111 MR0146301
5 N Bourbaki, Éléments de mathématique. Fasc XXXIV : Groupes et algèbres de Lie. Chapitre IV : Groupes de Coxeter et systèmes de Tits. Chapitre V : Groupes engendrés par des réflexions. Chapitre VI : systèmes de racines, 1337, Hermann (1968) MR0240238
6 M Bourdon, Immeubles hyperboliques, dimension conforme et rigidité de Mostow, Geom. Funct. Anal. 7 (1997) 245 MR1445387
7 M Bourdon, Sur les immeubles fuchsiens et leur type de quasi-isométrie, Ergodic Theory Dynam. Systems 20 (2000) 343 MR1756974
8 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
9 K S Brown, Cohomology of groups, 87, Springer (1982) MR672956
10 M Burger, S Mozes, Lattices in product of trees, Inst. Hautes Études Sci. Publ. Math. (2000) MR1839489
11 M W Davis, Groups generated by reflections and aspherical manifolds not covered by Euclidean space, Ann. of Math. (2) 117 (1983) 293 MR690848
12 M W Davis, Buildings are CAT(0), from: "Geometry and cohomology in group theory (Durham, 1994)", London Math. Soc. Lecture Note Ser. 252, Cambridge Univ. Press (1998) 108 MR1709955
13 M Davis, T Januszkiewicz, R Scott, Nonpositive curvature of blow-ups, Selecta Math. (N.S.) 4 (1998) 491 MR1668119
14 R Gitik, Doubles of groups and hyperbolic LERF 3–manifolds, Ann. of Math. (2) 150 (1999) 775 MR1740992
15 E Green, Graph products, PhD thesis, Univ. of Warwick (1991)
16 M Gromov, Hyperbolic groups, from: "Essays in group theory", Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
17 M Gromov, I Piatetski-Shapiro, Nonarithmetic groups in Lobachevsky spaces, Inst. Hautes Études Sci. Publ. Math. (1988) 93 MR932135
18 F Haglund, Les polyèdres de Gromov, C. R. Acad. Sci. Paris Sér. I Math. 313 (1991) 603 MR1133493
19 F Haglund, Réseaux de Coxeter–Davis et commensurateurs, Ann. Inst. Fourier (Grenoble) 48 (1998) 649 MR1644077
20 F Haglund, Existence, unicité et homogénéité de certains immeubles hyperboliques, Math. Z. 242 (2002) 97 MR1985452
21 F Haglund, Complexes simpliciaux hyperboliques de grande dimension, Preprint (2003)
22 F Haglund, Finite index subgroups of graph products, to appear in Geom. Dedicata (2006)
23 F Haglund, F Paulin, Simplicité de groupes d’automorphismes d’espaces à courbure négative, from: "The Epstein birthday schrift" (editors I Rivin, C Rourke, C Series), Geom. Topol. Monogr. 1 (1998) 181 MR1668359
24 F Haglund, F Paulin, Constructions arborescentes d’immeubles, Math. Ann. 325 (2003) 137 MR1957268
25 F Haglund, D Wise, Coxeter Groups are Special, in preparation
26 F Haglund, D Wise, Special cube complexes, Submitted (2005)
27 T Hsu, D T Wise, On linear and residual properties of graph products, Michigan Math. J. 46 (1999) 251 MR1704150
28 T Januszkiewicz, J Światkowski, Commensurability of graph products, Algebr. Geom. Topol. 1 (2001) 587 MR1875609
29 T Januszkiewicz, J Światkowski, Simplicial nonpositive curvature, submitted (2005)
30 I Kapovich, D T Wise, The equivalence of some residual properties of word-hyperbolic groups, J. Algebra 223 (2000) 562 MR1735163
31 F T Leighton, Finite common coverings of graphs, J. Combin. Theory Ser. B 33 (1982) 231 MR693362
32 G A Margulis, Arithmeticity of the irreducible lattices in the semisimple groups of rank greater than 1, Invent. Math. 76 (1984) 93 MR739627
33 J Meier, When is the graph product of hyperbolic groups hyperbolic?, Geom. Dedicata 61 (1996) 29 MR1389635
34 M S Raghunathan, Torsion in cocompact lattices in coverings of Spin(2,n), Math. Ann. 266 (1984) 403 MR735524
35 B Rémy, Topological simplicity, commensurator super-rigidity and non-linearities of Kac–Moody groups, Geom. Funct. Anal. 14 (2004) 810 MR2084981
36 M Ronan, Lectures on buildings, 7, Academic Press (1989) MR1005533
37 C P Rourke, B J Sanderson, Introduction to piecewise-linear topology, Springer (1972) MR0350744
38 P Scott, Subgroups of surface groups are almost geometric, J. London Math. Soc. (2) 17 (1978) 555 MR0494062
39 B A F Wehrfritz, Generalized free products of linear groups, Proc. London Math. Soc. (3) 27 (1973) 402 MR0367080
40 D T Wise, Non-positively curved squared complexes, aperiodic tilings, and non-residually finite groups, PhD thesis, Princeton University (1996)
41 D T Wise, The residual finiteness of negatively curved polygons of finite groups, Invent. Math. 149 (2002) 579 MR1923477
42 D T Wise, Cubulating small cancellation groups, Geom. Funct. Anal. 14 (2004) 150 MR2053602
43 D T Wise, Subgroup separability of the figure 8 knot group, Topology 45 (2006) 421 MR2218750